Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A new proof of uniqueness for multiple trigonometric series
HTML articles powered by AMS MathViewer

by J. Marshall Ash PDF
Proc. Amer. Math. Soc. 107 (1989), 409-410 Request permission

Erratum: Proc. Amer. Math. Soc. 108 (1990), 571.

Abstract:

Georg Cantor’s 1870 theorem that an everywhere convergent to zero trigonometric series has all its coefficients equal to zero is given a new proof. The new proof uses the first formal integral of the series, while Cantor’s proof used the second formal integral.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A63, 26A24
  • Retrieve articles in all journals with MSC: 42A63, 26A24
Additional Information
  • © Copyright 1989 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 107 (1989), 409-410
  • MSC: Primary 42A63; Secondary 26A24
  • DOI: https://doi.org/10.1090/S0002-9939-1989-0984780-8
  • MathSciNet review: 984780